RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2006 Volume 18, Issue 2, Pages 57–79 (Mi aa68)

This article is cited in 3 papers

Research Papers

Tame representations of the group $\mathrm{GL}(\infty,\mathbb F_q)$

A. V. Dudko


Abstract: A complete classification of irreducible tame representations of the group $G(\infty)=\varinjlim G(n)$ is presented. Here $G(n)=\mathrm{GL}(n,\mathbb F_q)$ is the group of nonsingular matrices of order $n$ over the finite field $\mathbb F_q$.

MSC: 43A65

Received: 11.05.2005


 English version:
St. Petersburg Mathematical Journal, 2007, 18:2, 223–239

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025